# SDR ASAA0540354

- Difficulty date: July 17, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 24,833 hours, 13,500 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486150
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB MID FLAP AFT WEDGE HAS NUMEROUS DENTS.  REMOVED DENTED AREA OF LOWER SKIN, FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW SRM.  (K)
